Title: Математическая модель ветрового волнения
Authors: Чаликов, Д.В.
Issue Date: 1976
Publisher: Наука
Citation: Чаликов, Д.В. Математическая модель ветрового волнения / Д.В. Чаликов // Доклады Академии наук СССР. - Москва : Наука, 1976. - Т. 229, № 5. - С. 1083-1086.
URI: https://elib.gsu.by/handle/123456789/90475
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Чаликов_Математическая.pdf940.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.